# SDR DL733010698

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 27,803 hours, 13,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE LT SIDE CHORD OF THE FS 178 BLKHD. THE DAMAGE WAS REPAIRED PER S/B 737-53-1173 SECTION IX.  THE CRACK WAS FOUND DURING THE AD INSPECTION AT HMV.
